Description: Panadol Extra are capsule-shaped tablets ideal for fast and effective pain relief.
Manufacturer Address: 82 Hughes Avenue, Ermington NSW 2115, Australia
Ingredients: Each caplet contains Paracetamol 500mg and Caffeine 65mg.
Product Warnings: ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.